BIROn - Birkbeck Institutional Research Online

    An extension of Kracht's theorem to generalized Sahlqvist formulas

    Kikot, Stanislav (2009) An extension of Kracht's theorem to generalized Sahlqvist formulas. Journal of Applied Non-Classical Logics 19 (2), pp. 227-251. ISSN 1166-3081.

    Full text not available from this repository.

    Abstract

    Sahlqvist formulas are a syntactically specified class of modal formulas proposed by Hendrik Sahlqvist in 1975. They are important because of their first-order definability and canonicity, and hence axiomatize complete modal logics. The first-order properties definable by Sahlqvist formulas were syntactically characterized by Marcus Kracht in 1993. The present paper extends Kracht's theorem to the class of ‘generalized Sahlqvist formulas' introduced by Goranko and Vakarelov and describes an appropriate generalization of Kracht formulas.

    Metadata

    Item Type: Article
    Keyword(s) / Subject(s): modal logic, Sahlqvist formulas, Kracht formulas, first-order definability, safe expressions
    School: Birkbeck Schools and Departments > School of Business, Economics & Informatics > Computer Science and Information Systems
    Depositing User: Sarah Hall
    Date Deposited: 30 May 2013 08:21
    Last Modified: 11 Oct 2016 15:26
    URI: http://eprints.bbk.ac.uk/id/eprint/7075

    Statistics

    Downloads
    Activity Overview
    0Downloads
    153Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item